# SDR TWAA0011303

- Difficulty date: July 19, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- Aircraft time: 72,291 hours, 81,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT AFT OVERWING EMERGENCY EXIT LIGHTS WERE DIM.  REPLACED THE BATTERIES.  CHECK-C 12-14-99 STL.
